Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online
Loading Online Doctors....
Showing results for :

Side effects of i 131

Premium Questions
 

What are the side effects of Predisone?

is 131/110 with heart rate of 80. Is this caused by the prednisone do you think? Could it be angina ...
 

What are the side effects of long term use of Prednisone?

Cortisol AM Sample 11/26/14 3.0 ug/dL L 5.0 - 23.0 Free Thyroxine 11/26/14 1.31 ng/dL 0.80 - 1.80 Triiodothyonine (T3) (RIA) 11/26/14 1.7 ng/mL 0.8 - 2.0 Hi got the above results and wonder how serious the low ...
 

Side effects of Azivent?

Hi! What are the side effects of Azivent 500mg ...
 

What are the side effects of Carisoprodol?

I use the drug carisoprodol and it works great . I do not use this drug that often. I have spinal stiniosis which has messed up my life greatly. So what kind problems and side effects can I expect as I have ...
 

What are the side effects of Terazosin?

Terazosin- How is it to be used? Possible side effects? My husband is very incontinent during the night.and has takenit twice. Last night his feet were very shinny and he had big bowel accident. He ...
Public Forum Discussions
 

Could pins and needles in feet and toes be the side effect of taking metroproler succinate?

My doctor prescribed MetoproloER Succinate 5MG tabs to lower my blood pressure on 1/31. Since then, I have had a prickling, tingling pins & needles sensation in my feet and toes and moves into my ...
 

Are there any side effects of using dual topical gel during pregnancy?

the fetus? I am 5 6 and now at about 131lbs at 28 weeks. ...
 

Side effect of zapiz in pregnancy

I am 29 weeks pregnant and have taken 10 zapiz .5 mg tablets over 4 days under depression . Will it affect the foetus . I am 32 yrs old and weigh 70 kg. Ht is 165 cms.
 

What are the side effects of biotin ?

hello doctor. does biotin causes acne breakouts
 

What are the side effects of Endosulfan ?

what are the side affects of Endosulfan on human? why should anyone use this drug?
 

Side effects of ginet 84

hi im 21yrs old and i have been taking the pill (ginet 84) for about a week now and i am having trouble sleeping could this be to do with the pill?
 

Is there any side effects of Leptaden ?

i am taking leptaden tablet 2 tablets thee times a day.i am over weight .due to lack of milk i am taking it.i gained a lot after delivery .will it be the effect of that tablet.my baby s 98 days old.can i stop that tablet .pls help me.i am 108 kgs...
 

What are the side effects of tattooing ?

Hello I have a pink spot on my lips and I want to know is it safe and effective to make a tattoo? How much does it cost? where in india can I find it?
 

Side effects of khaini on health.

sir/madam my father is a kidney patient. he is having serious trouble wid both of his kidneys. doctor has prescribed that he should start with dialysis now. he eats khaini 7 to 8 times a day. can u please tell me the bad effects of khaini on his...
 

What are side effects of masturbation ?

I m male. Age 17,Slim, I have habbit of mastribution,what is it s side efffect?,and how to stop it.?
Mobile Questions and Answers
 
does modus 10 mg have any side effects if taken daily for 6 days to delay my periods
No side effects.
 
What are the side effects of sex ?
no side effect
 
i am 23 year boy my question is does mastrubating weekly twice would affect my health and sexual activities?
No there is no such side effect.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor